# SDR DL757030188

- Difficulty date: February 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 45,885 hours, 22,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 FLOORBEAM WAS FOUND WITH MULTIPLE AREAS OF CORROSION.  THE UPPER CAP FLANGE WAS TRIMMED OFF FROM END TO END (LBL 61 - RBL 61).  A NEW CAP WAS FABRICATED FROM ALUMINUM EXTRUSION AND INSTALLED ON THE FLOORBEAM.  THE REPAIR WAS ACCOMPLISHED PER ER/A 384525-14, REV A.
